# SDR SWIA2019021245511

- Difficulty date: February 12, 2019
- Submitted: February 12, 2019
- Operation: Air carrier
- Aircraft: N784SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10284
- Aircraft time: 26,719 hours, 16,224 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Indication
- Location: Aft Lavatory
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SMOKE AFT LAV MASTER WARNING UPON DESCENT. REPOSITION FLIGHT. DECLARED EMERGENCY. (FLT#1360) INSPECTED AFT LAV. AREA FOR ANY DISCREPANCIES, ELECTRICAL BURNING SMELL. NO SIGNS OF SMOKE NOTED NO DEFECTS NOTED ALSO PERFORMED OPERATIONAL CK OF LAV SMOKE DETECTOR, OPS CK GOOD.NO SMOKE NOTED. NO MSGS NOTED. A/C OK TO CONTINUE SERVICE
